International Journal of Computing Science and Mathematics (IJCSM)

International Journal of Computing Science and Mathematics

2017 Vol.8 No.4


Pages Title and author(s)
291-300Randomness of lacunary statistical acceleration convergence of Γ3 over p-metric spaces defined by Orlicz functions
N. Subramanian; A. Esi
DOI: 10.1504/IJCSM.2017.10006764
301-312An integrated resilient management approach to emergency logistics based on SOC
Liang Geng; Renbin Xiao; Tinggui Chen
DOI: 10.1504/IJCSM.2017.10006747
313-323Special sequences in weighted graphs
Jill K. Mathew; Sunil Mathew
DOI: 10.1504/IJCSM.2017.10006755
324-341Vulnerability of interaction-based supply chain network and its self-organised criticality
Renbin Xiao; Shanshan Xie; Tinggui Chen
DOI: 10.1504/IJCSM.2017.10006746
342-352An optimal order a posteriori parameter choice strategy with modified Newton iterative scheme for solving nonlinear ill-posed operator equations
D. Pradeep; M.P. Rajan
DOI: 10.1504/IJCSM.2018.10005797
353-363The structural topology optimisation based on parameterised level-set method in isogeometric analysis
Zijun Wu; Shuting Wang
DOI: 10.1504/IJCSM.2017.10006763
364-373Bratu-like equation arising in electrospinning process: a Green's function fixed-point iteration approach
H.Q. Kafri; S.A. Khuri; A. Sayfy
DOI: 10.1504/IJCSM.2017.10006768
374-383Generalised triple difference of rough intuitionistic statistical convergence in probability of fractional order defined by Musielak-Orlicz function
N. Subramanian
DOI: 10.1504/IJCSM.2017.10006765
384-394Block triangular and skew symmetric splitting method for steady state vector of linear system of erogodic block circulant Markov chains
Ranadheer Donthi; Rajaiah Dasari; Malla Reddy Perati
DOI: 10.1504/IJCSM.2017.10006757